Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 228, NWS Omaha, NE

November 10, 2012Platte County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Nov 10, 2012, 6:29 PM CST for Platte County, Nebraska. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 10, 2012, 6:29 PM CST (00:29 UTC)
Expired
Nov 10, 2012, 7:00 PM CST
In force
31 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Platte County, NE

The radar

The Omaha radar (KOAX), 104 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 10, 6:35 PM CSTTSTM WND GST 60Monroe, NEALSO UP TO DIME SIZE HAIL.
Nov 10, 6:35 PM CSTHAIL 0.753 S Monroe, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 3:36 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 567 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
567 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1120 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WUUS53 KOAX 110029
SVROAX
NEC141-110100-
/O.NEW.KOAX.SV.W.0228.121111T0029Z-121111T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
629 PM CST SAT NOV 10 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PLATTE COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 700 PM CST

* AT 624 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
  LOCATED NEAR SILVER CREEK...OR 17 MILES WEST OF COLUMBUS...AND
  MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PLATTE CENTER...MONROE...HUMPHREY...TARNOV AND CORNLEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4173 9758 4167 9732 4135 9759 4139 9760
      4140 9770 4152 9771
TIME...MOT...LOC 0024Z 210DEG 35KT 4135 9768 
WIND...HAIL 60MPH 1.00IN

$$

BOUSTEAD
2 follow-up statements
839 
WWUS53 KOAX 110041
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
641 PM CST SAT NOV 10 2012

NEC141-110100-
/O.CON.KOAX.SV.W.0228.000000T0000Z-121111T0100Z/
PLATTE NE-
641 PM CST SAT NOV 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
CST FOR CENTRAL PLATTE COUNTY...

AT 638 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PLATTE CENTER...OR 11 MILES NORTHWEST OF COLUMBUS...MOVING
NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
PLATTE CENTER...HUMPHREY...TARNOV AND CORNLEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4173 9758 4167 9732 4146 9751 4149 9760
      4155 9762
TIME...MOT...LOC 0038Z 210DEG 37KT 4151 9754 
WIND...HAIL 60MPH 1.00IN

$$

BOUSTEAD
625 
WWUS53 KOAX 110053
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
653 PM CST SAT NOV 10 2012

NEC141-110103-
/O.EXP.KOAX.SV.W.0228.000000T0000Z-121111T0100Z/
PLATTE NE-
653 PM CST SAT NOV 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PLATTE COUNTY WILL
EXPIRE AT 700 PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...SEVERE THUNDERSTORM REDEVELOPMENT REMAINS POSSIBLE...
AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM. 

LAT...LON 4173 9758 4167 9732 4146 9751 4149 9760
      4155 9762
TIME...MOT...LOC 0053Z 210DEG 35KT 4151 9754 

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 6:00 PM CST, 29 minutes earlier.

Area forecast discussion, Nov 10, 6:00 PM CST, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
600 PM CST SAT NOV 10 2012

.SHORT TERM...TONIGHT THROUGH TUESDAY
DISTINCT FRONT IS IN PLACE ACROSS THE AREA TODAY...WITH WARM SECTOR
OVERTAKING THE AREA. SUBJECTIVE 12Z UPPER AIR ANALYSIS INDICATES
UPPER-LEVEL LOW CENTERED IN SOUTHEAST BC/NORTHERN ID/NORTHWEST MT.
500MB HEIGHT FALLS UP TO 110M EXTENDED TO THE EAST OF THE LOW...WITH
STEEPEST FALLS ACROSS THE ROCKIES.  STRONGEST UPPER-LEVEL JET OF
AROUND 135-145KT HAD ROUNDED THE BASE OF THE TROUGH AND WAS FOCUSED
ACROSS NM/AZ/SOUTHERN CO...THOUGH 100KT JET STREAK STILL WAS IN
PLACE BEHIND IT AND WAS AIDING IT DIGGING THROUGH THE DAY.  STEEPEST
700-500MB TEMPERATURE DIFFERENCE WAS CENTERED FROM NEB/KS INTO
SOUTHERN MO/NORTHERN AR.  850MB LOW AT 12Z WAS CENTERED IN NORTHEAST
CO...WITH WARM FRONT EXTENDING FROM THERE THROUGH WESTERN
NEB/EASTERN SD/CENTRAL MN AND INTO NORTHERN MI.  WARM SECTOR WAS NOT
ESPECIALLY MOIST...WITH 8C+ DEWPOINTS CONFINED TO A NARROW CORRIDOR
FROM WESTERN TX THROUGH OK INTO MO/EASTERN IA/WESTERN IL/SOUTHEAST
MN.  SURFACE LOW AT 21Z WAS CENTERED IN NORTHWEST KS/SOUTHWEST
NEB...WITH SHARP WARM FRONT EXTENDING FROM THERE THROUGH KBVN TO
KSUX...AND WITH A CU FIELD DEVELOPING ALONG THE FRONT.  MUCH COLDER
AIR WAS IN PLACE BENEATH STRATUS FROM NORTH CENTRAL TO SOUTHWEST NEB
AND NORTHWESTWARD...WITH SNOW REPORTED IN WESTERN NEB/WESTERN SD..

MAIN FORECAST CONCERNS CONTINUE TO BE CONVECTIVE POTENTIAL THIS LATE
AFTERNOON/EVENING...AND ABRUPT TRANSITION TO COLDER WEATHER AND SOME
MIXED PRECIP TONIGHT.  SHRA ASSOCIATED WITH ACCAS IN SOUTHEAST NEB
SHOULD CONTINUE TO MOVE OUT OF THE AREA THIS AFTERNOON...WHILE
SHRA/TSRA INCREASE IN COVERAGE ALONG THE WARM FRONT.
OVERALL...STILL BELIEVE ACTIVITY WILL EVOLVE QUICKLY INTO A LINE OF
STORMS ALONG THE FRONT.  THE FASTER THIS HAPPENS...THE LESS LIKELY
SEVERE WEATHER WOULD BE WITH THAT ACTIVITY.  ANY ACTIVITY THAT CAN
INITIATE AND MAINTAIN ITSELF AHEAD OF THE FRONT HAS A BETTER CHANCE
TO PRODUCE SEVERE WEATHER...BUT THIS IS STILL NO SLAM DUNK.
MOISTURE...THOUGH NOT BAD FOR NOVEMBER...IS STILL NOT GREAT...WITH
20F TEMP/DEWPOINT DEPRESSIONS...AND WINDS ARE LARGELY VEERED IN THE
WARM SECTOR AHEAD OF THE FRONT /WITH A FEW NOTABLE EXCEPTIONS IN
CENTRAL NEB...SUCH AS KAUH AND KOLU/. MAIN THREAT WOULD BE
HAIL...WITH A SECONDARY THREAT OF WIND.

COLD FRONT WILL SWEEP THROUGH THE CWA TONIGHT...BRINGING
PRECIPITATION AND A MUCH COLDER AIRMASS.  BELIEVE PRECIPITATION WILL
BE IN A NARROW BAND TIED TO THE FRONT...AS STABILITY INCREASES
RAPIDLY BEHIND THE FRONT.  COLD AIR WILL COME IN RAPIDLY ENOUGH TO
ALLOW THE POTENTIAL FOR THE VERY BACK EDGE OF PRECIP TO BE MIXED
WITH SLEET AND SNOW.  BELIEVE THREAT FOR FZRA IS LIMITED BY DEPTH OF
COLD AIR BENEATH THE WARM NOSE...WHICH IS ONLY A DEGREE OR TWO ABOVE
FREEZING.  SINCE PRECIP WILL BE WINDING DOWN AS IT CHANGES
OVER...THINK LITTLE OR NO ACCUMULATION IS LIKELY IN MOST PLACES.
POSSIBLE EXCEPTION WOULD BE IN NORTHEAST NEBRASKA...WHICH COULD SEE
AROUND A HALF INCH OF SLEET AND SNOW TONIGHT.

TEMPS WILL RISE ONLY A LITTLE ON SUNDAY...WITH STRONG COLD AIR
ADVECTION COUNTERED BY SKIES BECOMING SUNNY.  ON SUNDAY
NIGHT...CLEAR SKIES AND WEAKENING WINDS...ALONG WITH COLD
AIRMASS...WILL ALLOW TEMPS FALL WELL INTO THE TEENS TO LOWER 20S
ACROSS THE AREA.  SLOW RECOVERY WILL BEGIN ON MONDAY AND CONTINUE
INTO TUESDAY...AS WESTERLY WINDS ON MONDAY BECOME SOUTHWESTERLY ON
TUESDAY...ALLOWING SOME WARM AIR ADVECTION.  AIRMASS WILL REMAIN DRY
THROUGH TUESDAY.

MAYES

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY
QUIET WEATHER CONTINUES EARLY IN THE PERIOD AS ZONAL FLOW ALOFT
ALLOWS SOUTHERLY FLOW TO CONTINUE WITH MILD TEMPERATURES. A WEAK
FRONT MOVES INTO THE AREA ON THURSDAY...BUT MOISTURE REMAINS
MARGINAL AND THUS WILL KEEP POPS OUT...BUT JUST HIT THE CLOUDS A
LITTLE HARDER.  MAIN FORECAST PROBLEM WILL BE TIMING OF THE NEXT
TROUGH LATE IN THE WEEK OR EARLY IN THE WEEKEND AS MODELS CONTINUE
TO HAVE TROUBLE RESOLVING THE SPEED AND STRENGTH OF THE SYSTEM.
MODELS HAVE NOW BACKED OFF JUST A LITTLE BIT ON THE TIMING...HOLDING
OFF PRECIPITATION CHANCES UNTIL FRIDAY NIGHT...AND MORESO ON
SATURDAY.  STILL LOOKS WARM ENOUGH FOR AN ALL RAIN MENTION AT THIS
TIME...BUT NO THUNDER AS INSTABILITY JUST ISN/T THERE RIGHT NOW.

DEWALD

&&

.AVIATION...
00Z TAFS FOR KOFK...KOMA AND KLNK.

ONGOING CONVECTION/THUNDERSTORMS WILL BE THE MAIN AVIATION ISSUE
THROUGH TONIGHT. PRECIPITATION IS ALREADY OCCURRING AT KOFK AND
CEILINGS HAVE FALLEN TO MVFR. EXPECT SIMILAR CONDITIONS AT KOMA AND
KLNK IN THE NEXT THREE HOURS ALONG WITH THE MAIN WIND SHIFT. DECIDED
TO KEEP CEILINGS WITHIN MVFR RANGE BUT LOWERED KLNK AND KOMA TO 1000
FEET. CAN/T RULE OUT HIGH IFR CONDITIONS BUT CONFIDENCE WAS TOO LOW
TO INCLUDE IN THE FORECAST. EXPECT MVFR CONDITIONS TO BREAK EARLY
TOMORROW MORNING...AROUND 12Z-15Z...THOUGH WINDS WILL REMAIN STRONG
OUT OF THE NORTHWEST.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Nov 10, 4:01 PM CST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
401 PM CST SAT NOV 10 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-111215-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
401 PM CST SAT NOV 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

THUNDERSTORMS ARE EXPECTED ACROSS EASTERN NEBRASKA THIS
EVENING. A FEW OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL THE
MAIN THREAT AND DAMAGING WINDS A SECONDARY THREAT. STORMS WILL
MOVE RAPIDLY TOWARD THE NORTHEAST THIS EVENING...FORMING INTO A
LINE THAT WILL MOVE ACROSS THE AREA AND DIMINISH IN STRENGTH LATER
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF DAMAGING
WINDS OR HAIL OF ANY SIZE ARE APPRECIATED. REPORTS OF ACCUMULATING
SNOW OR SLEET TONIGHT ALSO WOULD BE APPRECIATED.

MAYES

In the hours before

Special weather statement, Nov 10, 4:59 PM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
459 PM CST SAT NOV 10 2012

NEZ030-102330-
BOONE NE-
459 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 530 PM CST...

AT 455 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF BELGRADE...OR 36
MILES NORTH OF GRAND ISLAND...MOVING NORTH AT 85 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBION...CEDAR RAPIDS...PETERSBURG AND PRIMROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN OMAHA.

&&

LAT...LON 4176 9825 4187 9818 4188 9809 4187 9795
      4180 9788 4177 9788 4151 9797 4151 9804
      4150 9804 4150 9809 4148 9810 4148 9829
      4164 9829
TIME...MOT...LOC 2255Z 201DEG 72KT 4144 9823

BOUSTEAD
Special weather statement, Nov 10, 5:21 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
521 PM CST SAT NOV 10 2012

NEZ016-017-030-031-102345-
BOONE NE-ANTELOPE NE-PIERCE NE-MADISON NE-
521 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOONE...EASTERN
ANTELOPE...PIERCE AND NORTHWESTERN MADISON COUNTIES UNTIL 545 PM
CST...

AT 520 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM PLAINVIEW TO NEWMAN GROVE...OR ALONG A LINE EXTENDING FROM 39
MILES EAST OF ONEILL TO 29 MILES SOUTHWEST OF NORFOLK...AND MOVING
NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PIERCE...PLAINVIEW...BATTLE CREEK...OSMOND...OAKDALE...MEADOW
GROVE...TILDEN...BRUNSWICK...FOSTER AND MCLEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4241 9800 4240 9746 4189 9747 4171 9801
TIME...MOT...LOC 2320Z 212DEG 59KT 4237 9788 4178 9788

BOUSTEAD
Special weather statement, Nov 10, 6:20 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
620 PM CST SAT NOV 10 2012

NEZ042-110045-
PLATTE NE-
620 PM CST SAT NOV 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL
645 PM CST...

AT 616 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR SILVER CREEK...OR 22 MILES
SOUTHWEST OF COLUMBUS...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLATTE CENTER...DUNCAN...MONROE AND TARNOV.

LAT...LON 4166 9762 4160 9727 4136 9749 4136 9752
      4134 9756 4133 9759 4139 9760 4140 9770
      4153 9771
TIME...MOT...LOC 0016Z 210DEG 35KT 4128 9774

BOUSTEAD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 6:20 PM CSTSpecial Weather StatementOAXPlatte25 min
Nov 10, 6:56 PM CSTSpecial Weather StatementOAXCuming, Thurston34 min
Nov 10, 7:10 PM CSTSevere Thunderstorm WarningOAXButler35 min
Nov 10, 7:24 PM CSTSevere Thunderstorm WarningOAXButler, Colfax, Cuming, Dodge, Saunders, Stanton36 min
Nov 10, 7:53 PM CSTSpecial Weather StatementOAXBurt, Dodge, Thurston, Washington52 min
Nov 10, 8:35 PM CSTSpecial Weather StatementOAXGage, Johnson40 min
Nov 10, 8:38 PM CSTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster, Otoe26 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.